# SDR VNAA202006089992

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15355
- Aircraft time: 12,603 hours, 11,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318231S
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS BELOW FLOOR AT PAX DOOR FROM FS 310.00 TO FS 349.00 ARE CORRODED.  REPLACED INTERCOSTALS.
